MathSciNet Relay Station
MathSciNet bibliographic data
MR531273 22E46
Lipsman, Ronald L.; Wolf, Joseph A. The Plancherel formula for parabolic subgroups of the classical groups. J. Analyse Math. 34 (1978), 120–161 (1979).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement